# SDR HALA2010072400331

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767333
- Aircraft serial: 28141
- Aircraft time: 32,547 hours, 6,180 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, SKIN DAMAGED.  LOCATION LOWER AFT SKIN BODY STA 1780.  BETWEEN STR 26R AND 27R, DAMAGE 4 IN X 4 IN.  PERFORMED LAP SPLICE EXTERNAL REPAIR 12. IAW SRM 53-00-01-2-12, HAL M105 FILE NR R0059.
